# SDR DL72W952788

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER CRACKED INSIDE VERTICAL STAB STR 9R CRACKED AT RIB ATTACH HOLE LOC SECOND BAY UP FROM ACCESS HOLE.  REPAIRED PER MM 55-30-0 PG 803.
